Psycho-Babble Substance Use | about substance use | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buprenophine-Suboxone-Drowsiness-Help!

Posted by dlpt2a on March 11, 2010, at 20:12:27

In reply to Buprenophine-Suboxone-Drowsiness-Help!, posted by princenamor on September 7, 2008, at 6:43:42

I had lortab 10/500 for a few months when I've got busted a disk in my lower back, never tried hydrocodone before, all I can say is that it was a good pain killer and I did like it way too much, the feeling was too close to what I had many years ago using sc-1 stuff. I have a thing for opiates. it takes a big effort to handle them properly so finally I got rid of the pain with steroids and exercise. It took 9 moths for all that stuff to get re-absorbed and the nerve go back to nearly normal, still bothers me though.

The withdrawal from 4 pills a day is not too bad, just feeling a little down and in bad mood for 6 or seven days, yawning all the time but I was able to keep on going like it nothing was wrong. Nothing like a morphine or heroine withdrawal, not even close

If it works for your depression I think you'll have to fake some chronic pain in order to get a script, if you do, ask for "Norco" rather than vicodin or lortab it doesn't have so much APAP, that's bad for your liver in a long term use.

I would stay away from methadone, the withdrawal from that thing its almost unbearable and it last forever, over 28 days steady.

Never tried buprenophine, its an agonist-antagonist for the opiate receptors, it doesn't mix at all with opiates, for what I heard it looks like one of those drugs invented just to take away the fun provided by other drugs more effective and safe on whatever they do, strattera could be another example

> Hi,
> I'm trying to use Suboxone for Depression, but am having problems with side effects of extreme drowsiness and impaired thinking. Does anyone know how I can deal with these side effects? I don't think lowering my dose will help, because even a small dose makes me tired. I've tried taking it at night, but mornings are the worst time for me, and the night dose doesn't help them, so I have to take 2-4mg in the morning to feel OK. I'll listen any advice. I need to make the Suboxone work for me.
> None of the conventional antidepressants or other mental health drugs work (in fact they are quite harmful), and Vicodin worked very well; it makes me feel more balanced, gives me more energy, more concentration, and no euphoria. I didn't want to live a life of underground treatment, so I kept looking for a Doctor who would treat me legally with Buprenorphine. Unfortunately, I'm having the above problems, and I know it's the only opiate medication that I will be able to get a prescription for; unless anyone knows of a way I can find a Doctor who will give me another opiate option. Do you? Also, is there any difference between the effect of Suboxone and Subutex?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Substance Use | Framed

poster:dlpt2a thread:850758